# SDR SIMA20131118011

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT LENS BETWEEN FS 863.00 - 879.00 IS CRACKED.  R & R LT EXTERIOR EMERGENCY LIGHT LENS BETWEEN FS 863.00 - 879.00 IAW AMM 20-21-00.
